Journal of Mathematical Sciences

, Volume 113, Issue 6, pp 888–892

Two Theorems of Rokhlin

  • A. Szűcs

DOI: 10.1023/A:1021208007146

Cite this article as:
Szűcs, A. Journal of Mathematical Sciences (2003) 113: 888. doi:10.1023/A:1021208007146


Two theorems due to V. A. Rokhlin are proved: the theorem on the third stable homotopy group of spheres: \(\pi _{n + 3} (S^n ) \approx \mathbb{Z}_{24} {\text{ }}for{\text{ }}n \geqslant {\text{5}}\); and the theorem on the divisibility by 16 of the signature of a spin 4-manifold. The proofs use immersion theory. Bibliography 17 titles.

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • A. Szűcs
    • 1
  1. 1.Eötvös Lorand UniversityHungary